# SDR SWAA001720

- Difficulty date: September 11, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 46,895 hours, 42,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS BROKEN/LOOSE AT MID CABIN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
